Authors: Mihaljević, Miodrag J. 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On cryptographic approaches for security of information technologies
Journal: Facta universitatis, Series: Mechanics, Automatic Control and Robotics
Volume: 2
Issue: 10
First page: 1393
Last page: 1402
Issue Date: 2000
Rank: M50

Show full item record

Page view(s)

checked on Mar 23, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.